MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the capsular bag tore during iol implantation.The incision was enlarged from 2.4mm to 3mm to aid lens explantation."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device was not returned to rayner.The rayner rayone preloaded iol injection system use risk matrix identifies the following as possible causes of "capsular bag tear"; lens damaged by the injector, lens implanted in 's' orientation, plunger advances too quickly causing explosive expulsion of lens and forcing a blocked injector causing explosive expulsion of lens.Our review of production records for the rayone aspheric rao600c batch 026293338 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 026293338.Without the ability to examine the device and without clear event details being provided it is not possible to establish the root cause of the event.
 
Event or Problem Description
On 13th may 2026, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone aspheric rao600c.The event description provided states that the capsular bag tore during iol implantation.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key25374362
Report Number3012304651-2026-00161
Device Sequence Number15754180
Product Code HQL
UDI-Device Identifier05029867692192
UDI-Public05029867692192
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number026293338
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown